# SDR DL757040138

- Difficulty date: February 7, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 37,079 hours, 17,814 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: B757M
- Part serial: DL589
- Condition: Punctured
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FOUND BOLT IN NR 7 MLG TIRE.  REMOVED AND REPLACED NR 7 MLG WHEEL ASSY PER MM.
